Hidden variables of longevity under almost periodic influences

Fink A.M. and Bass L. (1991) Hidden variables of longevity under almost periodic influences. Journal of Differential Equations, 94 2: 292-314. doi:10.1016/0022-0396(91)90094-P


Author Fink A.M.
Bass L.
Title Hidden variables of longevity under almost periodic influences
Journal name Journal of Differential Equations
ISSN 1090-2732
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1016/0022-0396(91)90094-P
Volume 94
Issue 2
Start page 292
End page 314
Total pages 23
Subject 2603 Analysis
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 13:47:35 EST by System User